DOI: https://doi.org/10.18524/2519-206x.2017.2(30).135746

Про деяку нелокальну крайову задачу для нелінійного звичайного диференціального рівняння із запізненням

N. Partsvania

Анотація


Для нелінійного звичайного диференціального рівняння високого порядку із запізненням отримано достатні умови існування єдиного розв'язку нелокальної крайової задачі.

Ключові слова


нелокальна крайова задача; звичайне диференціальне рівняння; нелінійний; запізнення; єдиний розв'язок

Повний текст:

PDF (English)

Посилання


Agarwal, R. P., Kiguradze, I. (2004). On multi-point boundary value problems for linear ordinary differential equations with singularities. J. Math. Anal. Appl., Vol. 297, №1, P. 131–151.

Agarwal, R. P., O’Regan, D. (2003). Singular differential and integral equations with applications. Dordrecht: Kluwer Academic Publishers.

Kiguradze, I. T. (1975). Some singular boundary value problems for ordinary differential equations (in Russian). Tbilisi: Izdat. Tbilis. Univ.

Kiguradze, I. (2013). On nonlocal problems with nonlinear boundary conditions for singular ordinary differential equations. Mem. Differ. Equ. Math. Phys., Vol. 59, P. 113–119.

Kiguradze, I., Kiguradze, T. (2011). Optimal conditions of solvability of nonlocal problems for second-order ordinary differential equations. Nonlinear Anal., Vol. 74, №3, P. 757–767.

Kiguradze, I. T., Kiguradze, T. I. (2011). Conditions for the well-posedness of nonlocal problems for second-order linear differential equations. Differ. Uravn., Vol. 47, №10, P. 1400–1411 (in Russian); translation in Differ. Equ., Vol. 47, №10, P. 1414–1425.

Kiguradze, I., Kiguradze, T. (2011). Conditions for the well-posedness of nonlocal problems for higher order linear differential equations with singularities. Georgian Math. J., Vol. 18, №4, P. 735–760.

Kiguradze, I. T., Kiguradze, T. I. (to appear). On one analogue of Fredholm’s first theorem for higher order nonlinear differential equations. Differ. Uravn., Vol. 53, №8 (in Russian).

Kiguradze, I., Lomtatidze, A. (1984). On certain boundary value problems for secondorder linear ordinary differential equations with singularities. J. Math. Anal. Appl., Vol. 101, №2, P. 325–347.

Kiguradze, I., Lomtatidze, A. and Partsvania, N. (2012). Some multi-point boundary value problems for second order singular differential equations. Mem. Differ. Equ. Math. Phys., Vol. 56, P. 133–141.

Kiguradze, I., Sokhadze, Z. (2016). On nonlinear boundary value problems for higher order functional differential equations. Georgian Math. J., Vol. 23, №4, P. 537–550.

Lomtatidze, A. G. (1995). A nonlocal boundary value problem for second-order linear ordinary differential equations. Differ. Uravn., Vol. 31, №3, P. 446–455 (in Russian); translation in Differ. Equ., Vol. 31, №3, P. 411–420.

Lomtatidze, A. (1995). On a nonlocal boundary value problem for second order linear ordinary differential equations. J. Math. Anal. Appl., Vol. 193, №3, P. 889–908.

Lomtatidze, A., Malaguti, L. (2000). On a nonlocal boundary value problem for second order nonlinear singular differential equations. Georgian Math. J., Vol. 7, №1, P. 133– 154.

Rach ˝ unkov´a, I., Stanˇek, S. and Tvrd´y, M. (2006). Singularities and Laplacians in boundary value problems for nonlinear ordinary differential equations. Handbook of differential equations: ordinary differential equations. Vol. III, P. 607-722, Handb. Differ. Equ., Elsevier/North-Holland, Amsterdam.

Rach ˝ unkov´a, I., Stanˇek, S. and Tvrd´y, M. (2008). Solvability of nonlinear singular problems for ordinary differential equations. Contemporary Mathematics and Its Applications, 5. Hindawi Publishing Corporation, New York.


Пристатейна бібліографія ГОСТ






ISSN: 2519-206X (Print)

DOI: 10.18524/2519-206X